JournalszaaVol. 12, No. 2pp. 305–318

The Smoothness of the Solution to a Two-Dimensional Integral Equation with Logarithmic Kernel

  • U. Kangro

    Carnegie Mellon University, Pittsburgh, USA
The Smoothness of the Solution to a Two-Dimensional Integral Equation with Logarithmic Kernel cover
Download PDF

Abstract

We observe a two-dimensional weakly singular integral equation with logarithmic kernel. The behavior of the higher order derivatives of the solution to the equation is examined in case of bounded domain of Integration with piecewise smooth boundary. Exact descriptions for the leading terms of the derivatives and estimations for the remainders are given.

Cite this article

U. Kangro, The Smoothness of the Solution to a Two-Dimensional Integral Equation with Logarithmic Kernel. Z. Anal. Anwend. 12 (1993), no. 2, pp. 305–318

DOI 10.4171/ZAA/564